Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 134072, 9 pages
Research Article

On Stability of Linear Delay Differential Equations under Perron's Condition

1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, Brno 602 00, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Brno 616 00, Czech Republic
3Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey

Received 18 January 2011; Accepted 22 February 2011

Academic Editor: Miroslava Růžičková

Copyright © 2011 J. Diblík and A. Zafer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zheng Wu, Hao Huang, and Lianglong Wang, “Exponential Stability of Impulsive Stochastic Functional Differential Systems,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Jan Čermák, and Jana Hrabalová, “On stability regions for some delay differential equations and their discretizations,” Periodica Mathematica Hungarica, 2014. View at Publisher · View at Google Scholar